# SDR AALA201603089032

- Difficulty date: February 15, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 47,826 hours, 27,102 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D2815007200200
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  LT WING ACCESS PANEL 540HB, HAS AN ELONGATED FASTENER HOLE.  REPLACED ACCESS PANEL IAW AMM 57-27-400-002-A.
